# SDR AALA20031466

- Difficulty date: December 23, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW FORWARD OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED OVERWING BATTERY PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.
